# SDR SWI2023F000053

- Difficulty date: April 29, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N780SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10277
- Aircraft time: 36,228 hours, 22,889 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FS677.00 TO AFT OF FS708.00 RH SIDE SEAT TRACK CORRODED/CHAFFED (MARKED)     (C-CHECK RO 6/9/2023)    R/H SIDE SEAT TRACK CORRODED/CHAFFED FROM FS677.00 TO FS708.00 WAS REMOVED AND REPLACED. SEE CONTINUATION CARD FOR MORE DETAILS.
